# SDR COMA0560508

- Difficulty date: September 18, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 14,547 hours, 12,541 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 192
- Condition: Faulty
- Location: Te Flaps
- Part time: 27,087 hours, 24,388 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5638 - DURING JFK APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 40 DEGREE FLAP POSITION SETTING.  REPLACED THE POWER DRIVE UNIT.
